# SDR FDEA201506191866

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Frames 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK  Y1456 CORRODED BETWEEN FRAMES 40 & 41.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16,   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21. THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
